# SDR USAA011170

- Difficulty date: August 30, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WEB CRACKED .5 INCH, BS 663 BL0.  INSTALLED DOUBLER SPLICE PLATES AND STIFFENERS, PER TT 57-10-04 AND EA 69909.  (M)
